Chunyi Gai

 

Post-doctoral fellow at

the University of British Colombia

Email: cgai@math.ubc.ca

Curriculum Vitae

 

 

 

 

 

About Me

 

I am a post-doctoral fellow in the Mathematics Department at the University of British Colombia.  

I got my PhD degree at Dalhousie in August 2021 under the supervision of Theodore Kolokolnikov.

 

Research

 

My research lies in dynamical systems and mathematical modelling.  A focus of my work has involved

analysis of pattern formation in reaction-diffusion systems using asymptotic and singular perturbation

techniques.

 

Publications

 

l  Chunyi Gai, Michael Ward, The Nucleation-Annihilation Behavior for Hotspot Patterns of Urban Crime

with Police Deployment. (preprint)

l  Fahad Al Saadi, Chunyi Gai, Mark Nelson, Localised pattern formation: Semi-strong interaction asympt
otic analysis for three components model. (preprint)

l  Chunyi Gai, Theodore Kolokolnikov, Resource-mediated competition between two plant species with diff
erent rates of water intake
(accepted, SIAM Journal on Applied Mathematics (SIAP))

l  Fahad Alsaadi, Alan Champneys, Chunyi Gai, Theodore Kolokolnikov, Spikes and localised patterns for a
novel Schnakenberg model in the semi-strong interaction regime
. (European Journal of Applied Mathematics)

l  Chunyi Gai, Theodore Kolokolnikov, David Iron and John Rumsey, Spike dynamics in the presence of noise.

 (SIAM Journal on Applied Dynamical Systems (SIADS))

l  Chunyi Gai, David Iron, Theodore Kolokolnikov, Localized outbreaks in SIR model with diffusion.

(Journal of Mathematical Biology, 2020, 80(5): 1389-1411.)

l  Yuxin Chen, Theodore Kolokolnikov, Justin Tzou, and Chunyi Gai, Patterned vegetation, tipping points,
and the rate of climate change.
(European Journal of Applied Mathematics, 2015, 26(06): 945-958.)

l  Qi Wang, Jingda Yan & Chunyi Gai, Qualitative analysis of stationary Keller-Segel chemotaxis models
with logistic growth.
(Zeitschrift fr angewandte Mathematik und Physik (ZAMP), 2016, 67(3): 51.)

l  Chunyi Gai, Qi Wang & Jingda Yan, Qualitative analysis of a Lotka-Volterra competition system
with advection.
(Discrete Contin. Dyn. Syst., 2015, 35: 1239C1284.)

 

Teaching

 

At Dalhousie:

 

MATH 2120 Method for ODEs (2018-2021 Summer)

 

At UBC:

 

MATH 307 Applied Linear Algebra (2021-2022 Winter Term 1,2)

MATH 221 Matrix Algebra (2022 Summer Term 1)

MATH 307 Applied Linear Algebra (2022-2023 Winter Term 1)